Homotopie-Theorie relativer Faserungen.

Horst Dieter Ibisch

Mathematische Zeitschrift (1963)

  • Volume: 81, page 355-376
  • ISSN: 0025-5874; 1432-1823

How to cite


Ibisch, Horst Dieter. "Homotopie-Theorie relativer Faserungen.." Mathematische Zeitschrift 81 (1963): 355-376. <http://eudml.org/doc/170158>.

author = {Ibisch, Horst Dieter},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {355-376},
title = {Homotopie-Theorie relativer Faserungen.},
url = {http://eudml.org/doc/170158},
volume = {81},
year = {1963},

AU - Ibisch, Horst Dieter
TI - Homotopie-Theorie relativer Faserungen.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 355
EP - 376
KW - topology
UR - http://eudml.org/doc/170158
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.